Best multiplier Approximation in L_(p,∅_n ) (B)

Saheb K. Al-Saidy, Naseif J. AL-Jawari, Ali Hussein Zaboon

Abstract


The purpose of this paper is to find best multiplier approximation of unbounded functions in L_(p,∅_n ) –space by using Trigonometric polynomials and by de la Vallee- Poussin operators. Also we will estimate the degree of the best multiplier approximation by Weighted –Ditzian-Totik modulus

Keywords


multiplier convergence, Fourier series

Full Text:

PDF

References


Ahmed K., Mohammad A. and Suleiman M.,"Approximation Properties of de la Vallee -Poussin sums in Morrey spaces" SQU Journal for science, Tishreen University Vol.122, pp.89-95, (2017).

Sadulla Z. Jafarov,"Approximation of functions by de la Vallee-Poussin sums in weighted Orlicz spaces ", Arabian Journal of Math. 5: p.125-137, (2016). [Crossref]

Kamel Al-Khaled and Rateb Albtoush ,"Approximation of periodic functions by Vallee-Poussin sums ",Hokkaido Math.Jounrnal ,Jordan University, (2001).

Habeeb A. Kadhim, "On best Trigonometric approximation in L_p (μ) -space ", Dep. of Math. Journal of Education College of computer and Math. University of Thi-Qar, No.3, Vo.2, (2012).

G.H. Hardy, "divergent series", Clarendon press, Oxford, (1949).

VASIL A. POPOV, "Averaged moduli of smoothness", Sofa (1983).




DOI: http://dx.doi.org/10.23851/mjs.v30i2.541

Refbacks

  • There are currently no refbacks.


Copyright (c) 2019 Al-Mustansiriyah Journal of Science

Creative Commons License
This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.


Copyright (c) 2018 by Al-Mustansiriyah Journal of Science
ISSN: 1814-635X (Print), ISSN: 2521-3520 (online)